# SDR SWIA201126381

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 5,049 hours, 3,041 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Defective
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BEGAN TO YAW LEFT AND RIGHT AND CONTINUED TO YAW WITH AUTO-PILOT AND YAW DAMPERS DISENGAGED.  (FLT 1179)  REPLACED BOTH FLIGHT CONTROL COMPUTERS, BOTH YAW DAMENERS, AND BOTH HIRF CARDS.
